# SDR CA090325005

- Difficulty date: March 10, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Aircraft time: 7 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2400 · Electrical Power System
- Part: Receptacle
- Condition: Shorted
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, SOME 250 NM AFTER TAKEOFF, HOT CUP WAS INSERTED INTO ITS SOCKET. WHEN PLUG TERMINAL PINS TOUCHED THE POWER RECEPTACLE THEY WERE ALSO IN CONTACT WITH THE ALUMINIUM PANEL WHICH ALSO HAS A METAL HONEYCOMB STRUCTURE. A SHORT CIRCUIT TO GROUND THROUGH THE PANEL CAUSED A FLASH AND CREATED SMOKE AND FUMES. IT DESTROYED THE CUP, AC PDE AND TRIP SETTING MODULE AND DAMAGED THE PANEL AND ITS MOUNTING BRACKET.
